# SDR ASAA2023110846074

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 6,960 hours, 2,015 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300027904
- Part serial: 06010
- Condition: Faulty
- Location: E/E Bay
- Part time: 6,954 hours, 2,012 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

L D=FWD WINDOW HEAT, OVERHEAT LIGHT ILLUMINATED AFTER LANDING. GROUNDED - YES. PERFORMED WINDOW HEAT CONTROLLER BITE IAW IFIM 30-41-11-710-801. NO FAULTS. REMOVED AND REPLACED M00321 WINDOW CONTROLLER IAW AMM 30-41-11 PRECAUTIONARY. OPS CKS GODD. SEAMC STEVE NOTIFIED. 4 BREAKERS PULLED AND RESET.
